Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Irregular periods due to PCOD. Continuous bleeding since a month. Medication? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User:Hi Doc
User:Hello Doctor , this is XXXXXXX i am having pcod , because of which my cycles are irregular . The last cycle i got was in feb then i got in last week of april and the problem is it is continued till date . I am curently on no medications
User:Also recently i have lost around 6 kgs through exercise
Doctor:xxxxxxxxx here
Doctor:I understand your concern
User:though flow is not much from last week
Doctor:You probably need medications for your PCOD
User:but this is 4th week
User:this problem is there from past 4 -5 years
Doctor:What is your current weight?
Doctor:Also, may I know your age?
User:im 5 3'
Doctor:Are you married?
User:but have not planned yet
Doctor:Do you have a baby already?
Doctor:Are you willing to conceive now?
User:no not now
Doctor:here are my suggestions to you
Doctor:1. You may need to be put on Metformin drug
Doctor:Also, you may need oral contraceptives for a few months to regularize your cycels
Doctor:Along with this, you also need to maintain healthy weight
Doctor:Are you following me?
User:on weight side i m still exercising and trying to lose more weight
User:yes yes
Doctor:Please speak to your gynecologist about the same and get the medicines prescribed
Doctor:With medications for a few months, you would get back to normal
Doctor:I hope this helps you
Doctor:You may need a review scan after a few months
Doctor:Did you follow me?
User:since currently i am having from long time , do i need to take any medicine to stop it immediatly
Doctor:To stop what?
Doctor:The bleeding?
Doctor:Are you menstruating now?
User:its the 4th week
User:though flow is very low
User:but it is 4th week of my period
Doctor:Please fix an appointment with your gynecologist at the earliest
Doctor:It would be ideal
User:k great !! thanks doc ..
Doctor:You could take medicines like Pause MF to stop the bleeding after consulting your doctor
Doctor:Thank you too
Doctor:I wish you quick recovery and good health
Doctor:Do you have more queries?
User:thanks doctor
Doctor:Bye for now
Doctor:Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor